MAUDE Adverse Event Report: LIVANOVA USA, INC. PERFUSION PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA, INC. PERFUSION PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number PERFUSION PACK- 046012200
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Upon priming of cardiopulmonary bypass of the circuit, perfusionist notices crystalloid dripping from arterial temperature port.That port is not a designed exit point.Perfusionist changed out the oxygenator, reprimed.Performed pre-bypass checklist and proceeded with case.

Brand Name
PERFUSION PACK
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA, INC.
14401 west 65th way
arvada CO 80004
MDR Report Key19770891
Report Number19770891
Device Sequence Number8604735
Product Code DWE
UDI-Device Identifier00803622152832
UDI-Public(01)00803622152832
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/18/2024
Report Date (Section F) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPERFUSION PACK- 046012200
Device Lot Number2303200025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/18/2024